Verteilungsgleiche Zufallsvariablen

D. A. Kappos

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (1961)

  • Volume: 2, Issue: 02A, page 104-113
  • ISSN: 0072-7466

How to cite


D. A. Kappos. "Verteilungsgleiche Zufallsvariablen." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 2.02A (1961): 104-113. <>.

author = {D. A. Kappos},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
keywords = {probability theory},
language = {ger},
number = {02A},
pages = {104-113},
title = {Verteilungsgleiche Zufallsvariablen},
url = {},
volume = {2},
year = {1961},

AU - D. A. Kappos
TI - Verteilungsgleiche Zufallsvariablen
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 1961
VL - 2
IS - 02A
SP - 104
EP - 113
LA - ger
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.